# SDR SWAA2019070334395

- Difficulty date: June 25, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N8558Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63602
- Aircraft time: 5,301 hours, 2,325 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A323245
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAD DENT DAMAGE AT BS. 500C, STR. 28R.  REPAIRED SKIN IAW EA & ER.
